# SDR SIMA200234507

- Difficulty date: December 6, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 7241001025
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, A DENT WAS FOUND IN THE LOWER AFT CORNER OF THE CARGO DOOR THAT WAS ALSO DISBONDED.  REMOVED THE TOPCOAT DOWN TO, BUT NO THROUGH THE BONDING PRIMER IN THE AFFECTED AREA.  PERFORMED A CUTOUT OF THE DISBONDED AREA.  FABRICATED A FILLER PLATE AND REPAIR DOUBLER.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS004764 PARA 3.  (M)
